# SDR PG92003F00000

- Difficulty date: July 27, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N90065
- Make and model: Bell 206B
- Aircraft serial: 1572
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Part serial: 318957
- Condition: Fluctuates
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING PART 135 OPS, AIRCRAFT HAD FLUCTUATING N1 IDLE, MAINTENANCE WAS NOTIFIED AND ADJUSTED IDLE.  AIRCRAFT WAS THEN SHUT DOWN AND RESTARTED WITH NI IDLE FLUCTUATIONS ACCURING FOR A SECOND TIME.  FUEL CONTROL WAS THEN REPLACED AND AIRCRAFT WAS GROUND RAN AND LEAK CHECKED WITH NO N1 FLUCTUATIONS.  AIRCRAFT WAS TEST FLOWN AND WAS RETURNED TO SERVICE.
